| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4), concomitant medical products: unknown 52mm g7 pps shell.Foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during an initial hip arthroplasty surgery, the surgeon inserted a definitive g7 liner into a g7 shell.The liner impacted firmly.The liner seemed down.The surgeon then went on to reduce hip to trial.Upon dislocating the joint to implant the stem implant in place, the liner dissociated from shell.The surgeon inspected liner, and found the taper was intact, the surgeon then reinserted into shell and impacted again.Definitive stem was then implanted, and the hip was reduced to trial head.Upon dislocation of joint, in order to implant the head implant on and close, the liner dissociated again.Surgeon changed to high wall liner, impacted with no issue with high wall liner.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h2; h3; h4; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.